Previous |  Up |  Next


Title: Almost periodicity of solutions of the equation $x'(t)=A(t)x(t)$ with unbounded commuting operators (English)
Author: Lovicar, Vladimír
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 100
Issue: 1
Year: 1975
Pages: 36-45
Category: math
MSC: 34G99
idZBL: Zbl 0363.34041
idMR: MR0415031
DOI: 10.21136/CPM.1975.117866
Date available: 2009-09-23T08:36:51Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] Yosida K: Functional analysis.(Springer 1965). Zbl 0126.11504
Reference: [2] Amerio L., Prouse G.: Аlrnost periodic functions and functional equations.(Van Nostrand, New York 1971). MR 0275061
Reference: [3] Любuч Ю. И.: Oб ycлoвияx пoлнoты coбcтвeнныx вeктopoв кoppeктнoгo oпepaтopa.(Уcпexи мaт. нayк XVH(1963), 165-171).
Reference: [4] Lovicar V.: Weakly almost periodic solutions of linear equations in Banach spaces.(Čas. pӗst. mat. 98 (1973), pp 126-129). Zbl 0293.34091, MR 0324165


Files Size Format View
CasPestMat_100-1975-1_4.pdf 1.075Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo